Swollen tongue, and dry mouth, is this the side effect of my medicine?
- 7 Oct 2010 by bradleymonti
- xerostomia, amlodipine, atenolol, lisinopril, side effect
my medication are, jamuet,atenolol,lovastin,lisinopril,amlodipine. some puffiness at the bottom of my feet
7 Oct 2010
It could be side effects of the meds that you take, puffiness at the bottom of your feet could be due to edema, kindly speak to your doctor regarding water retention in the tissues which is edema, they could prescribe a diuretic, usually this ailment is associated with high blood pressure, take care, be well & safe.
7 Oct 2010
yes,realy amlodipine have many side effect as edema,flashing,rash,vertigo... and atenolol :dry mouth,fever,dicrease libido,CHF,weakness... and lovastin :headache,swollen tongue,heart burn,constipation... therefor your med.can do them side effect for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
is on fire also chapped cracked lips and dizzness can't get my doctor to return my call
3 answers • 9 Jul 2010
I have dry mouth and take 50mg of atenolol per day, 72 yrs old am a vegatarian I do eat fish eggs and cheese I work out 6 days a week and my friends ...
1 answer • 9 Mar 2012
I am taking Topamax 50mg for about 2 years now for migraine and from August 2012 I suffer from severe dry mouth and sore tongue and was tested for ...
1 answer • 6 Feb 2013
... mouth wash for dry mouth. I just started taking a medication for dry mouth but doesn't seem too be doing much. Does anyone have any other ...
1 answer • 12 Jan 2014
I have recently started taking cymbalta and am already up to 60mg twice daily, but since I increased the dose I have white spots on my tongue and had ...
1 answer • 18 Jan 2014